# SDR 9710295518

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518US
- Make and model: Boeing 757251
- Aircraft serial: 23206
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas Computer
- Part number: 4066010904
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 20,480 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, A FULL SCALE RESOLUTION ADVISORY TO CLIMB WAS INDICATED, PERFORMED GO-AROUND.  DURING SECOND APPROACH, THERE WERE NUMEROUS TARGETS ON TCAS SCREEN THAT DID NOT EXIST.  CREW SWITCHED TO TRAFFIC ADVISORY AND LANDED.  MAINTENANCE REPLACED TCAS COMPUTER.
